# SDR DALA2020092103145

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLAP TRACK FAIRING 632CB GROUND PLATE ON RT WING.  CORRECTIVE ACTION: REPLACED FLAP TRACK FAIRING 632 CB GROUND PLATE ON RT WING, AS PER ER/A 587521-14 PRI REV 0. ER/A 587521-14 REV ORIGINAL.
